# SDR CALA2017032400694

- Difficulty date: March 24, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 76,180 hours, 16,870 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: LK352
- Part serial: 1962
- Condition: Faulty
- Location: Standby
- Part time: 58,229 hours, 16,549 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STANDBY ALTIMETER STICKS DURING CLIMB, JUMPS IN INCREMENTS OF 300 TO 400 FEET.  REMOVED AND REPLACED STANDBY ALTIMETER IAW AMM 34-13-06.
